# SDR 2007UALA03823

- Difficulty date: September 21, 2007
- Submitted: September 28, 2007
- Operation: Air carrier
- Aircraft: N824UA
- Make and model: Airbus A319-131
- Aircraft serial: 965
- Aircraft time: 30,846 hours, 11,702 cycles
- Engine: Iae V2522A5
- System (JASC): 3500 · Oxygen System
- Part: Oxygen Mask
- Condition: Inoperative
- Location: 2nd Observer'S
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SECOND OBS QUICK DONNING MASK INOP.
